MathSciNet Relay Station
MathSciNet bibliographic data
MR2515825 (2010e:55006) 55P62
Buijs, Urtzi; Félix, Yves; Murillo, Aniceto Lie models for the components of sections of a nilpotent fibration. Trans. Amer. Math. Soc. 361 (2009), no. 10, 5601–5614.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement